# SDR CALA2015050600375

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 57,101 hours, 19,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Compensator
- Part number: 1U10652
- Part serial: 7995
- Condition: Damaged
- Location: Hyd System
- Part time: 57,003 hours, 19,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER AUTOPILOT WAS ENGAGED, ACFT PITCHED DOWN.  AUTOPILOT WAS MANUALLY DISCONNECTED.  MOMENTARY FEEL DIFF PRESS LIGHT CAME ON.  HYD SYS QTY SLOWLY DROPPED TO ZERO FOLLOWED BY A TOTAL LOSS OF HYD SYS A PRESS.  PERFORMED FIM TASK 29-30-00-810-803 FOR FLUID & PRESS LOSS.  FOUND FAILED COMPENSATOR CARTRIDGE ON A SYS FLIGHT CONTROL HYD MODULE.  R & R SAME IAW AMM 27-09-21-000-801.  ALSO R & R A SYS HYD SYS RETURN FILTER IAW AMM 29-11-61, PRECAUTIONARY.  A SYS ELEC & ENG DRIVEN HYD PUMPS PRESS CHECKED GOOD.
